# SDR MALA000397

- Difficulty date: June 6, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT FUSELAGE STA 339.0 TO 360.0 DENTS OUT OF LIMITS, PER SF340B SRM 51-10-10 FS 339 TO 360 SL.  MAINTENANCE REPAIRED DENTS REF SAAB SRM 53-70-10 BETWEEN SL1615-1617.  DENTS BETWEEN SL 1680-1620, NO REPAIRS NECESSARY REF SAAB STATEMENT 72SDS2578, DATED 6/6/00.
